zbMATH — the first resource for mathematics

On the periods of modular forms. (English) Zbl 0363.10019

11F12 Automorphic forms, one variable
11M35 Hurwitz and Lerch zeta functions
Full Text: DOI EuDML
[1] Birch, B.J.: Elliptic curves overQ: a progress report. Number Thoery Institute 1969, Proc. Symp. pure math., Vol. XX. Amer. Math. Soc. 396-400 (1971)
[2] Manin, Y.I.: Parabolic points and zeta functions of modular curves. Izv. Akad. Nauk, SSSR, Ser. Mat.36, 19-66 (1972) · Zbl 0243.14008
[3] Mazur, B., Swinnerton-Dyer, P.: Arithmetic of Weil curves. Inv. math.25, 1-61 (1974) · Zbl 0281.14016
[4] Miyake, T.: On automorphic forms on GL2 and Hecke operators. Ann. of Math.94, 174-189 (1971) · Zbl 0215.37301
[5] Razar, M.J.: Dirichlet series and Eichler cohomology. Preprint, Univ. of Maryland 1976
[6] Shimura, G.: Sur les intégrales attachées aux formes automorphes. J. Math. Soc. Japan11, 291-311 (1959) · Zbl 0090.05503
[7] Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten (Tokyo) and Princeton University Press 1971
[8] Shimura, G.: On modular forms of half integral weight. Ann. of Math.97, 440-481 (1973) · Zbl 0266.10022
[9] Shimura, G.: Modular forms of half integral weight. Proc. Int. Summer School on modular functions. Antwerpen 1972. Lecture Notes in Mathematics 320. Berlin, Heidelberg, New York: Springer 1973
[10] Shimura, G.: On the factors of the jacobian variety of a modular function field. J. Math. Soc. Japan25, 523-544 (1973) · Zbl 0266.14017
[11] Shimura, G.: On the holomorphy of certain Dirichlet series. Proc. London Math. Soc.31, 79-98 (1975) · Zbl 0311.10029
[12] Shimura, G.: The special values of the zeta functions associated with cusp forms. Comm. Pure Appl. Math.29, 783-804 (1976) · Zbl 0348.10015
[13] Shintani, T.: On construction of holomorphic cusp forms of half integral weight. Nagoya Math. J.58, 83-126 (1975) · Zbl 0316.10016
[14] Sturm, J.: Thesis, Princeton University 1977
[15] Weil, A.: Remarks on Hecke’s lemma and its use. To appear in Proceedings of International Symposium on Algebraic Number Theory, Kyoto, 1976 · Zbl 0369.14009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.